# SDR RAAA99B2018

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK PER CARD B1-14010, FOUND SEAT TRACK AT BS 480 TO 640 AT LBL 45 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-10-01.  M54 NR 300.
